# SDR DALA1222109259

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919605
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND FRAME BS 1328 HAS CORROSION ON AFT SIDE BETWEEN LONGERON 28 LT - 29 RT.  REPLACED DAMAGED SECTION OF FRAME IAW SRM 53-10-02 FIG 2.
